EconPapers    
Economics at your fingertips  
 

Financing policies via stochastic control: a dynamic programming approach

Roy Cerqueti

Journal of Global Optimization, 2012, vol. 53, issue 3, 539-561

Keywords: Stochastic optimal control; Dynamic programming; Hamilton Jacobi Bellman equation; Viscosity solutions; Company external financing (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://hdl.handle.net/10.1007/s10898-011-9725-y (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jglopt:v:53:y:2012:i:3:p:539-561

Ordering information: This journal article can be ordered from
http://www.springer. ... search/journal/10898

DOI: 10.1007/s10898-011-9725-y

Access Statistics for this article

Journal of Global Optimization is currently edited by Sergiy Butenko

More articles in Journal of Global Optimization from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:jglopt:v:53:y:2012:i:3:p:539-561